Jump to content

Sooo happy I found you!


[Ja...]

Recommended Posts

Hello-

I found this site a couple of days ago.  I have learned so much already; most important, that what I am feeling is normal & that I WILL heal!  I took 2 - 3mg Klonopin for the past 5 years (at bedtime).  I finished a "quick" taper about 6 days ago - unfortunately before I found this community.  I probably did it too fast; weaned down to 2mg over the last 6 months then 2mg to 0 in about 4 weeks.  Have many w/d symtoms, but they actually seem to be lessening already.  Is it possible I am so lucky or will I suffer setbacks?  Not sure what I should do (go back on and do slow taper or just stay off).  I hope to get more information to help me decide this, and to maybe help someone else based on  my experiences.

Link to comment
Share on other sites

Hello JayFour, Welcome to BenzoBuddies!

 

Congratulations on being benzo free, I'm certainly not going to suggest you go back on the drug at this point, even with your rapid taper.  You're done with the drug, now the best thing to do is settle in, learn as much as you can and accept that recovery takes what it takes.  I learned about powerlessness through this process and I can tell you, I don't like it one bit.  But, the only cure for this process is time, so it's on your side, right?

 

Pam

Link to comment
Share on other sites

Hi JayFour:

 

Welcome!  It's good to hear your withdrawal symptoms are lessening a bit.  Keep in mind that they can cycle back and fourth for quite a bit until finally resolving.  You will get through it eventually. 

 

Draftsman

Link to comment
Share on other sites

I agree with Pamster, don't go back on it!! It's better to deal with whatever you are feeling. Every night I feel great about not reaching for that little bottle of pills...

Its over and I'm going with the flow till I'm myself again! Welcome :)

Link to comment
Share on other sites

Thank you all for your quick response & support!  It is so nice to be among people that really can relate and understand.  I am not sure what is ahead for me in the coming hours, days, weeks, months, etc. I do know that  "knowledge is power" and I already feel much stronger and able to get through this than I did before I found this group. 

 

I'm a bit worried about the fast taper I did (from 2mg Klonopin to ZERO in 4 weeks), and wish that I would have found you all before I did that!  But now that I have been off the Klonopin for 6 days, I really do not want to go back on it if I don't have to.  I took it for 5 years at higher amounts (3 - 4+ mg), having reduced it to 2mg about 6 months ago.  I am having a lot of wd symptoms but now know that everything I am feeling is normal, and this gives me the power I need to keep going.......  :)

Link to comment
Share on other sites

Hi JayFour,

 

Good for you!  Great attitude.  You know, I have been watching people taper and one common thing they all say is how they can't wait until they don't have to put that poison in their mouths again.  It is a struggle any way you look at it.  You are free of taking the drug now, and I congratulate you!

Link to comment
Share on other sites

Yes, I agree.  There is a great feeling of power increasing each new day that I do not take the pills!  I know that I still have a long way to go (as I sit here with relentless hot flashes and every muscle in my body screaming!). Unless there is some unforseen problem lurking ahead I am NOT going to go back on them.  I just hope the quick taper does not come back to haunt me!
Link to comment
Share on other sites

You know JayFour, I've watched my Buddies struggle while doing safe, slow tapers and watched others suffer from too rapid withdrawals, so what I've decided is, if you're prone to benzodiazepine withdrawal syndrome, there is no good way to do this, it all hurts.
Link to comment
Share on other sites

Pamster -

 

I think you are probably right!!!  I guess as they always say - nothing worth having is easy to get!  This is definitely worth having and I am not going to give up.  Thanks :)

Link to comment
Share on other sites

Yes, I agree.  There is a great feeling of power increasing each new day that I do not take the pills! 

 

That's exactly how I felt  :thumbsup:

 

Happy and continued healing.

Link to comment
Share on other sites

×
×
  • Create New...